# SDR 9904429911

- Difficulty date: October 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N961N
- Make and model: Doug DC-9-31
- Aircraft serial: 47405
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Apu
- Component: GTCP8598DCA
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT, CABIN AND FLIGHT CREW PERSONNEL SMELLED FUMES IN THE AIRCRAFT.  CATPAIN AND FIRST OFFICER DONNED OXYGEN MASKS.  AN UNEVENTFUL LANDING WAS MADE AT DESTINATION AIRPORT.  MAINTENANCE FOUND THAT FUEL WAS BEING INGESTED INTO THE APU.  SOURCE OF FUEL WAS FOUND TO BE A LEAK FROM APU FUEL CONTROL.  REPLACED THE FUEL CONTROL.
